Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 19 found articles
 
 
  Maximum independent set and maximum clique algorithms for overlap graphs
 
 
Title: Maximum independent set and maximum clique algorithms for overlap graphs
Author: ńĆenek, Eowyn
Stewart, Lorna
Appeared in: Discrete applied mathematics
Paging: Volume 131 (2003) nr. 1 pages 15 p.
Year: 2003
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands